# SDR SWAA2013090319784

- Difficulty date: August 23, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 60,131 hours, 48,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 6926555U3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACH ANGLE CRACKED AT STATION 348.2, STRINGER 6L.  R&R ANGLE IAW SRM & DRAWING.
